Corli Andrea
Corli Andrea
Professor of Mathematical Analysis, University of Ferrara
Verified email at
Cited by
Cited by
Continuous dependence in conservation laws with phase transitions
RM Colombo, A Corli
SIAM Journal on Mathematical Analysis 31 (1), 34-62, 1999
On the role of source terms in continuum traffic flow models
P Bagnerini, RM Colombo, A Corli
Mathematical and computer modelling 44 (9-10), 917-930, 2006
On a model of multiphase flow
D Amadori, A Corli
SIAM journal on mathematical analysis 40 (1), 134-166, 2008
A semilinear structure on semigroups in a metric space
RM Colombo, A Corli
Semigroup Forum 68 (3), 419-444, 2004
On local solvability in Gevrey classes of linear partial differential operators with multiple characteristics
A Corli
Communications in partial differential equations 14 (1), 1-25, 1989
On a class of hyperbolic balance laws
RM Colombo, A Corli
Journal of Hyperbolic Differential Equations 1 (04), 725-745, 2004
Sonic hyperbolic phase transitions and Chapman-Jouguet detonations
RM Colombo, A Corli
Journal of Differential Equations 184 (2), 321-347, 2002
The Riemann problem for reversible reactive flows with metastability
A Corli, H Fan
SIAM Journal on Applied Mathematics 65 (2), 426-457, 2004
On local solvability of linear partial differential operators with multiple characteristics
A Corli
Journal of Differential Equations 81 (2), 275-293, 1989
Global existence of BV solutions and relaxation limit for a model of multiphase reactive flow
D Amadori, A Corli
Nonlinear Analysis: Theory, Methods & Applications 72 (5), 2527-2541, 2010
Stability of contact discontinuities under perturbations of bounded variation
A Corli, M Sablé-Tougeron
Rendiconti del Seminario Matematico della Università di Padova 97, 35-60, 1997
Weakly non-linear geometric optics for hyperbolic systems of conservation laws with shock waves
A Corli
Asymptotic Analysis 10 (2), 117-172, 1995
Un teorema di rappresentazione per certe classi generalizzate di Gevrey
A Corli
Boll. Un. Mat. It. Serie VI 4 (1), 245-257, 1985
Perturbations of bounded variation of a strong shock wave
A Corli, M Sablé-Tougeron
journal of differential equations 138 (2), 195-228, 1997
Hypoellipticity and local solvability in Gevrey classes
AA Albanese, A Corli, L Rodino
Mathematische Nachrichten 242 (1), 5-16, 2002
Kinetic Stabilization¶ of a Nonlinear Sonic Phase Boundary
A Corli, M Sablé-Tougeron
Archive for rational mechanics and analysis 152, 1-63, 2000
Non local balance laws in traffic models and crystal growth
RM Colombo, A Corli, MD Rosini
ZAMM‐Journal of Applied Mathematics and Mechanics/Zeitschrift für Angewandte …, 2007
Stratified solutions for systems of conservation laws
A Corli, O Gues
Transactions of the American Mathematical Society 353 (6), 2459-2486, 2001
Sonic and kinetic phase transitions with applications to Chapman–Jouguet deflagrations
RM Colombo, A Corli
Mathematical methods in the applied sciences 27 (7), 843-864, 2004
Parabolic approximations of diffusive–dispersive equations
A Corli, C Rohde, V Schleper
Journal of Mathematical Analysis and Applications 414 (2), 773-798, 2014
The system can't perform the operation now. Try again later.
Articles 1–20